Acute abdominal pain is a frequent diagnostic and therapeutic challenge in hematologic patients. We report on the very rare case of organ endometriosis with acute abdominal symptoms in a 43-year-old female patient with AML-M5, starting 4 days after induction chemotherapy with idarubicin, ara-C, and etoposide. The patient presented with an acute abdomen with clinical findings of acute cholecystitis, subileus, and local pain in the right upper abdomen accompanied by severe diarrhea. Probably due to impaired intestinal resorption, menstrual bleeding occurred despite regular administration of lynestrenol. Ultrasound examination of the abdomen disclosed a tumor with poor echoes in the pouch of Douglas, a subcapsular splenic hemorrhage, and a thickened gallbladder wall with surrounding edema. A cystic adnex tumor was confirmed by endovaginal ultrasound. Based on history and the findings on ultrasound, an endometriosis was diagnosed, and the LHRH agonist (nafarelin) was administered nasally in combination with lynestrenol. Following this medication the abdominal pain ceased, supporting the diagnosis of endometriosis. Nasal administration of an LHRH agonist in the following cycles of chemotherapy was effective in preventing further abdominal discomfort and vaginal bleeding. LHRH agonists should be given to patients with known endometriosis before starting myeloablative chemotherapy to prevent painful hemorrhage from endometriosis.